MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. INTRALASE FS2; FEMTOSECOND LASER

JOHNSON & JOHNSON SURGICAL VISION, INC. INTRALASE FS2; FEMTOSECOND LASER
Model Number 20005D
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 07/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A record review was performed.A product deficiency review was performed and there is no product deficiency identified.A document, service history, and trending was reviewed.There is not a recognizable adverse trend.The risks and mitigations associated with the complaint issue are identified in existing risk documents and no new risks were identified as part of this investigation.A labeling review was conducted; the operator manual for the system was reviewed and found to include adequate instructions for use, warnings and operational errors.The review of the device history record (dhr) for femtosecond laser system showed that there were no issues or non-conformities.The system and its components met all specifications prior to being released.Manufacturing has been ruled out as a potential cause for the reported issue.Based on the investigation results, no corrective action has been issued.Based on the investigation results there is no indication of a product quality deficiency.Johnson & johnson surgical vision will continue to monitor this type of complaints.All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
 
Event or Problem Description
It was reported that a laser vision correction patient had surgery on (b)(6) 2020 and presented on (b)(6) 2020 with blurry vision of the right eye.It was stated that a transcription error resulted in the wrong axis being treated.The patient commented that left eye was great, but right eye was blurry.It was stated that the patient had no loss of best corrected visual acuity (bcva) the patient reported that symptoms were significantly interfering with daily activities and was scheduled for a re-treat on (b)(6) 2020.Bcva from (b)(6) 2020: right eye pre-op 20/20 1.00 x -3.75 x 25, left eye pre-op 20/20 1.75 x -4.00 x 145.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
INTRALASE FS2
Common Device Name
FEMTOSECOND LASER
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10400082
Report Number3006695864-2020-00380
Device Sequence Number14417967
Product Code HNO
UDI-Device Identifier05050474573451
UDI-Public(01)05050474573451
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K060372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number20005D
Device Catalogue Number20005D
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 07/20/2020
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date08/13/2020
Supplement Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WAVELIGHT SN: (B)(6); WAVELIGHT SN: (B)(4)
Outcome Attributed to Adverse Event Other;
Patient Age20 YR
Date Report Sent to FDA01/01/2005